Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Menstruation problem bleeding for long time - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 590 Questions
User :   i had a tubual ligiation during an emergancy csection , that was 8mths ago , i had normal periods since then but this last period has been very weird ive had them now for 4 weeks , some days they are very heavy others are very light
Doctor :   Hi,
User :   hi
User :   im very concerned with my periods
Doctor :   do you mean you bleeding since 4 weeks ?
User :   yes ive been bleeding for 4 wks straight
User :   some days are very heavy but then some days are very light
Doctor :   you have to visit your gynecologist
Doctor :   its very unusual for one to bleed for so long
User :   could it be a side affect from the tubal ligiation
Doctor :   no,
Doctor :   tubal ligation do not cause this anywhere
User :   how safe is the tubal ? i heard from other ppl that it can fail
Doctor :   yes, it can fail but very rare
Doctor :   about 2 % of cases
User :   ok that good to know as i have 4 kids already
Doctor :   need not worry , the failure is really very rare , that 2 % figure is totally theoretical
User :   so more then likely this is a different problem
Doctor :   yes,
Doctor :   and you have to be examined for the same
User :   no worries thankyou
Doctor :   you are welcome
Doctor :   Thanks for consulting me
Doctor :   kindly provide your feedback
Doctor :   Bye for now
Doctor :   Take care
User :   bye thanku
User :   hello
Doctor :   Hi , again
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor